MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER
Catalog Number 5343270
Medical Device Problem Codes Expulsion (2933); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a dialysis catheter using glidepath dialysis catheter.Sometime post a dialysis catheter placement procedure, the cuff was allegedly fused to the subcutaneous tissue, and it fell out four months later.The device was removed on (b)(6) 2025.A cuff catheter from another company was exchanged and placed.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one 27cm glidepath d/l catheter was returned in two segments.Gross visual, microscopic visual, tactile evaluation and functional testing were performed on the returned device.The tissue cuff was intact and had residue.The tissue cuff appeared to be missing cuff material.No evidence indicating loose fitting was noted near the tissue cuff.Therefore the investigation is inconclusive for the reported catheter expulsion and loosening issues as the exact circumstance at the time of the reported event was unknown.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h3, h6 (device, component, method, resut, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a dialysis catheter using glidepath dialysis catheter.Sometime post a dialysis catheter placement procedure, the cuff was allegedly fused to the subcutaneous tissue and loosening.It fell out four months later.The device was removed on (b)(6) 2025.A cuff catheter from another company was exchanged and placed.There was no reported patient injury.

Brand Name
GLIDEPATH
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21977192
Report Number3006260740-2025-02891
Device Sequence Number9253158
Product Code MSD
UDI-Device Identifier00801741187414
UDI-Public(01)00801741187414(17)250228(10)REJP0744
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K211410
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number5343270
Device Lot NumberREJP0744
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown